A Caltech Library Service

Theory of Bragg fiber

Yeh, Pochi and Yariv, Amnon and Marom, Emanuel (1978) Theory of Bragg fiber. Journal of the Optical Society of America, 68 (9). pp. 1196-1201. ISSN 0030-3941.

See Usage Policy.


Use this Persistent URL to link to this item:


The possibility of using Bragg reflection in a cylindrical fiber to obtain lossless confined propagation in a core with a lower refractive index than that of the cladding medium is proposed and analyzed.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© Copyright 1978 Optical Society of America. (Received 16 January 1978; revised manuscript received 24 May 1978) Research supported by the NSF.
Issue or Number:9
Record Number:CaltechAUTHORS:YEHjosa78
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:7525
Deposited By: Archive Administrator
Deposited On:01 Mar 2007
Last Modified:02 Oct 2019 23:42

Repository Staff Only: item control page